Orthopedics & Sports Medicine Expert Forum
Moxifloxacin and tendon rupture risk
About This Forum:

Questions in the Orthopedics & Sports Medicine forum are answered by Michael L. Gross, MD the CEO of Active Orthopedics & Sports Medicine.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Moxifloxacin and tendon rupture risk

I am currently on Avelox for a sinus infection, while trying to rehab from a ACL revision with quad tendon graft.  I am also dealing with trying to settle down patellar tendonitis in the operative knee.

Should I take any additional precautions while taking this medication, and how long does the risk remain after finishing the med?  I have been placed on Avelox for 7 days.  I have three days to go!

Thanks
Related Discussions
700223_tn?1318169294
finish the meds. the risk is small; particularly for the tendons in your knee while you are rehabbing them.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank